# SDR AWXA960416

- Difficulty date: August 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N326AW
- Make and model: Boeing 737301
- Aircraft serial: 23258
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - FLT 98 - DURING ROUTINE MAINTENANCE CHECK, FOUND FLOOR PROX EMERGENCY EXIT LIGHTS INOP AT SEATS 3,6, 14 AND 17.  RESPLICED POWER WIRES AT SEATS ROWS 3, 6, 14 AND 17.  OPS CHECK GOOD.  (M)
